# SDR UPS99228768

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5241 · Galley Doors
- Part: Web
- Condition: Corrosion
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C WHILE WORKING NRC 890638, FOUND CORROSION ON MID GALLEY DOOR LWR HINGE CAVITY LWR WEB.  REMOVED OLD WEB, FABRICATED AND INSTALLED NEW WEB IAW SRM 52-40-1, SRM 51-20-1, SRM 51-30-2, SRM 52-00-2.
